Starting to feel a little sketchy…day four(or is it five?)…without Paxil because my new doctor will not refill it over the fax like my previous one did. I understand with Lyrica(which I’m happy to report I am managing relatively well without) but this is a psych med. Yes let’s deny the patient their brain medication, that’s a great idea. I REALLY hope I can get into the walk in clinic today.
This rash isn’t new but it is the worst I’ve seen it. Was working in the sun the last few days so I’m wondering if it’s the UV sensitivity from the Hydroxychloroquine(Plaquenil) or if it’s butterfly rash. I have Undiferentiated Connective Tissue Disease, which if put very simply is Lupus before there are enough recognizable symptoms to officially call it Lupus. Such is the curse of crossover symptoms! You can see how pleased I am about this. The annoying thing is that it was sunny for a couple days, then overcast and today is rain; You’d figure if it was the photosensitivity that the sunny days would have been worse.
There have been some major changes to my medication and life in general. As soon as I have enough spoons I will write about it!